Greenlees, J.P.C. orcid.org/0000-0002-9855-3337 and Meier, L. (2017) Gorenstein duality for real spectra. Algebraic and Geometric Topology, 17 (6). pp. 3547-3619. ISSN 1472-2747
Abstract
Following Hu and Kriz, we study the C 2 -spectra BPℝ⟨n⟩hni and Eℝ(n) that refine the usual truncated Brown-Peterson and the Johnson-Wilson spectra. In particular, we show that they satisfy Gorenstein duality with a representation grading shift and identify their Anderson duals. We also compute the associated local cohomology spectral sequence in the cases n = 1 and 2.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017, Mathematical Sciences Publishers. Reproduced with permission from the copyright holder. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 25 Oct 2017 14:54 |
Last Modified: | 15 Jun 2022 14:49 |
Published Version: | https://doi.org/10.2140/agt.2017.17.3547 |
Status: | Published |
Publisher: | Mathematical Sciences Publishers |
Refereed: | Yes |
Identification Number: | 10.2140/agt.2017.17.3547 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:123028 |